# SDR HEEA087181

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 13,134 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075680107
- Part serial: 73
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WRONG LIMITS FOR L-3 AIRCRAFT.
